Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 160740, 4 pages
http://dx.doi.org/10.1155/2014/160740
Research Article

Topological Properties of a 3-Regular Small World Network

1Department of Mathematics, Qinghai Normal University, Xining 810008, China
2Department of Computer Science, Qinghai Normal University, Xining 810008, China

Received 9 February 2014; Revised 11 April 2014; Accepted 12 April 2014; Published 29 April 2014

Academic Editor: Jinde Cao

Copyright © 2014 Huanshen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Albert and A.-L. Barabási, “Statistical mechanics of complex networks,” Reviews of Modern Physics, vol. 74, no. 1, pp. 47–97, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Z.-Z. Zhang, L.-L. Rong, and F. Comellas, “Evolving small-world networks with geographical attachment preference,” Journal of Physics A: Mathematical and General, vol. 39, no. 13, pp. 3253–3261, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. F. Y. Wu, “Number of spanning trees on a lattice,” Journal of Physics A: General Physics, vol. 10, no. 6, Article ID L113, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Shrock and F. Y. Wu, “Spanning trees on graphs and lattices in d dimensions,” Journal of Physics A: Mathematical and General, vol. 33, no. 21, pp. 3881–3902, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, American Elsevier, New York, NY, USA, 1976. View at MathSciNet
  6. Z.-M. Lu and S.-Z. Guo, “A small-world network derived from the deterministic uniform recursive tree,” Physica A: Statistical Mechanics and its Applications, vol. 391, no. 1-2, pp. 87–92, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Burton and R. Pemantle, “Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedances,” The Annals of Probability, vol. 21, no. 3, pp. 1329–1371, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Lyons, “Asymptotic enumeration of spanning trees,” Combinatorics Probability and Computing, vol. 14, no. 4, pp. 491–522, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. R. Lyons, R. Peled, and O. Schramm, “Growth of the number of spanning trees of the Erdős-Rényi giant component,” Combinatorics Probability and Computing, vol. 17, no. 5, pp. 711–726, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S.-C. Chang, L.-C. Chen, and W.-S. Yang, “Spanning trees on the Sierpinski gasket,” Journal of Statistical Physics, vol. 126, no. 3, pp. 649–667, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Jayakumar, K. Thulasiraman, and M. N. S. Swamy, “MOD-CHAR: an implementation of Char's spanning tree enumeration algorithm and its complexity analysis,” IEEE Transactions on Circuits and Systems, vol. 36, no. 2, pp. 219–228, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. T. Boesch, “On unreliability polynomials and graph connectivity in reliable network synthesis,” Journal of Graph Theory, vol. 10, no. 3, pp. 339–352, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. J. Szabó, M. Alava, and J. Kertész, “Geometry of minimum spanning trees on scale-free networks,” Physica A: Statistical Mechanics and its Applications, vol. 330, no. 1-2, pp. 31–36, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Nishikawa and A. E. Motter, “Synchronization is optimal in nondiagonalizable networks,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 73, no. 6, Article ID 065106, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Dhar and A. Dhar, “Distribution of sizes of erased loops for loop-erased random walks,” Physical Review E: Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, vol. 55, no. 3, pp. R2093–R2096, 1997. View at Google Scholar · View at Scopus
  16. R. Lyons, “Asymptotic enumeration of spanning trees,” Combinatorics Probability and Computing, vol. 14, no. 4, pp. 491–522, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Z. Z. Zhang, S. Y. Gao, L. C. Chen, S. G. Zhou, H. J. Zhang, and J. H. Guan, “Mapping Koch curves into scale-free small-world networks,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 39, Article ID 395101, 2010. View at Publisher · View at Google Scholar
  18. Z. Z. Zhang, H. X. Liu, B. Wu, and S. G. Zhou, “Enumeration of spanning trees in a pseudofractal scale-free web,” Europhysics Letters, vol. 90, no. 6, Article ID 680029, 2010. View at Google Scholar